Related Questions

Is my bleeding normal? Was on Depo-Provera for 2 years. Recenlty got off it, and began bleeding badly. It stopped and hasnt started back up it has been 4 months and just the other day was starting to have cramps that night started bleeding but not even en

There . There are two explanations. The first being you are pregnant. The second is that your body had a withdrawal bleed after stopping the depo and your hormones have not stabilized as of yet. Schedule a visit with your doctor for an evaluation and the possibility of oral birth control pills to stabilize your hormones and resume your period. Take care. Read more...

I've been on the Depo-Provera shot for 3.5 weeks is it normal to bleed light brown blood consistent then randomly heavy red blood & cramps randomly?

Absolutely. Your experience the normal pattern we see after giving the first depop shot. It is perfectly normal and there is nothing to worry about. This bleeding pattern, admittedly a potential nuisance, could continue for a few months. Usually this will just about stop after the second depop shot. Read more...

I was on the Depo-Provera shot for about 4 years. I discontinued about a year ago. I recently got my period. Now I have heavy bleeding, severe cramps and vomiting. Is this normal?

Time will tell . After stopping depo-provera it can take a while for periods to get back to normal. Over the next few menstrual cycles you will get a feel for what they are going to be like. If they continue to be heavy then see your doctor to discuss your options. Read more...
Maybe. If this is your first period since stopping depo then it could be normal. There can be a lot of lining of the uterus to shed. And if the cramping is bad you can get nausea and vomiting. However if you've had periods recently that aren't this bad then there's a chance you have an infection. Then you want to see a doctor. Read more...

What does it mean when you don't get a period for months because your on Depo-Provera shot. Then starts bleeding with cramps for days? What can it mean?

Progesterone effects. These are typical effects from the Progesterone shot. You can see your doctor about the cramping as there is medication for that. A lot of women on the depo shot do not have a period, completely normal. Read more...

I'm on Depo-Provera I had black blood now I'm Bleeding I don't have any cramps is this normal? Please help! I'm scared

Bleeding. I do not know how long you have been on the depot, but it is common for women to bleed while on the depot shot. Notify the provider who you get the shot from and discuss your problem. Read more...

2Weeks oflighly bleeding. Back pain some cramps. Started Depo-Provera shot 2months ago is its side effects?

Possibly. Considering you had the Depo Provera (medroxyprogesterone) shot 2 months ago and you weren't pregnant prior it is common to have an irregular, heavy, erratic period. Should you have more concern your doctor can check your urine and examine you for more appropriate measures. Good luck. Read more...